# SDR HDNA20151012005

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N350BH
- Make and model: Snias AS350*
- Aircraft serial: 2813
- Aircraft time: 10,396 hours, 30,053 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 7,424 hours, 17,412 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 3501CC20323
- Condition: Blew Out
- Location: Sliding Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT LT PAX SLIDING DOOR WINDOW FELL OUT & WAS HIT BY TWO MAIN ROTOR BLADES.  TEC TOOLS COMFORT WINDOW STC SH8966SW.
